# SDR CALA2014092292269

- Difficulty date: September 18, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 94,896 hours, 14,929 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM UPPER SURFACE CORRODED AT BS 325 RBL 36 - 46.  REMOVED DAMAGE.  MANUFACTURED REPAIR PARTS & INSTALLED REPAIR IAW SRM 53-00-51 REPAIR 1.
